# SDR FDEA201106302505

- Difficulty date: June 30, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR1 HAS GOUGE ON SCALLOP AT FR54.2 CLS ADAPTER.  R & R CLS ADAPTER IAW SRM 51-40-21 AND REPROTECTED CLS ADAPTER IAW SRM 51-75-10.
